# SDR FDEA2020050870910

- Difficulty date: May 7, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A5461254720095
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON SPIGOT FITTING RECEPTACLE HAS CORROSION. ACCOMPLISHED FINAL E.A. 6-5450-T0353280.    CAT "A" MAJOR REPAIR
